MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND CHAIR W/PWRTRAX

FERNO-WASHINGTON, INC. TRANSCEND CHAIR W/PWRTRAX
Model Number 0731405
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the hardware attaching the seat frame to the mainframe of the chair had backed out of position.There was no patient involvement or injury associated with the reported issue.The issue was confirmed via communications with the end user and replacement parts were provided for repair.

Brand Name
TRANSCEND CHAIR W/PWRTRAX
Common Device Name
TRANSCEND CHAIR W/PWRTRAX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22579130
Report Number1523574-2025-00074
Device Sequence Number9247542
Product Code FPO
UDI-Device Identifier00190790006334
UDI-Public(01)00190790006334(11)240415
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731405
Device Catalogue Number0731405
Device Lot NumberM856330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown